Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
N. Dencker
The propagation of singularities for pseudo-differential operators with self-tangential characteristics
Séminaire Équations aux dérivées partielles (Polytechnique) (1987-1988), Exp. No. 13, 14 p.
Article PDF | Analyses MR 1018185 | Zbl 0682.35110

Bibliographie

1 S. Alinhac, A class of hyperbolic operators with double involutive characteristics of Fuchsian type, Comm. Partial Differential Equations 3 (1978), 877-905.  MR 507121 |  Zbl 0389.35049
2 J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier (Grenoble) 24 (1974), 203-223. Cedram |  MR 390513 |  Zbl 0274.35007
3 N. Dencker, On the propagation of polarization sets for systems of real principal type, J. Funct. Anal. 46 (1982), 351-372.  MR 661876 |  Zbl 0487.58028
4 L. Hörmander, The Weyl calculus of pseudo-dimentional operators, Comm. Pure Appl. Math. 32 (1979), 359-443.  MR 517939 |  Zbl 0388.47032
5, "The Analysis of Linear Partial Differential Operators I-IV", Springer Verlag, Berlin, 1985.
6 V. Ja. Ivrii, Wave fronts of solutions of symmetric pseudodifferential systems, Sibirsk. Mat. Ž. 20 (1979), 557-578. (Russian, english translation in Sibirian Math. J. 20 (1979), 390-405)  MR 537362 |  Zbl 0453.35091
7, Wave fronts of solutions of certain hyperbolic pseudodifferential equations, Trudy Moskov. Mat. Obsc. 39 (1979), 83-112. (Russian, english translation in Trans. Moscow Math. Soc. 1981:1, 87-119)  MR 544942 |  Zbl 0461.35089
8 H. Kumano-go and K. Taniguchi, Fourier integral operators of multi-phase and the fundamental solution for a hyperbolic system, Funkcial Ekvac. 22 (1979), 161-196. Article |  MR 556576 |  Zbl 0568.35092
9 R. Lascar, Propagation des singularités pour une classe d'opérateurs pseudo-différentiels à caracteristiques de multiplicité variable, C. R. Acad. Sci. Paris Sér. A 283 (1976), 341-343.  MR 426064 |  Zbl 0358.58012
10 R.B. Melrose and G.A. Uhlmann, Microlocal structure of involutive conical refraction, Duke Math. J. 46 (1979), 571-582. Article |  MR 544247 |  Zbl 0422.58026
11 Y. Morimoto, Fundamental solution for a hyperbolic equation with involutive characteristics of variable multiplicity, Comm. Partial Differential Equations 4 (1979), 609-643.  MR 532579 |  Zbl 0447.35052
12 J.C. Nosmas, Parametrix du problème de Cauchy pour une classe de systèmes hyperboliques symétrisables à caracteristiques involutives de multiplicité variable, Comm. Partial Differential Equations 5 (1980), 1-22.  MR 556452 |  Zbl 0437.35045
13 G.A. Uhlmann, Pseudo- differential operators with involutive double characteristics, Comm. Partial Differential Equations 2 (1977), 713-779.  MR 493009 |  Zbl 0389.35047
14, Parametrices for operators with multiple involutive characteristics, Comm. Partial Differential Equations 4 (1979), 739-767.  MR 535066 |  Zbl 0429.35075
15 S. Wakabayashi, Singularities of solutions of the Cauchy problems for operators with nearly constant coefficient hyperbolic principal part, Comm. Partial Differential Equations 8 (1983), 347-406.  MR 693646 |  Zbl 0532.35047
16, Singularities of solutions of the Cauchy problem for symmetric hyperbolic systems, Comm. Partial Differential Equations 9 (1984), 1147-1177.  MR 761799 |  Zbl 0575.35054
Copyright Cellule MathDoc 2017 | Crédit | Plan du site